IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Hideaki Furukawa (NICT)
Vice Chair Kohei Shiomoto (Tokyo City Univ.), Ryuichi Sugizaki (Furukawa Electric), Noboru Yoshikane (KDDI Research)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Kenji Ishii (Mitsubishi Electric), Yojiro Mori (Nagoya Univ.)

Conference Date Thu, Nov 11, 2021 09:30 - 17:20
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.
Due for Registration Please proceed the payment of registration fee by 3 days before the workshop date. The meeting URL will be announce from one of the secretaries of the committee via e-mail, just before the workshop date.

Thu, Nov 11 AM 
09:30 - 09:35
  -  
Thu, Nov 11 PM 
09:35 - 10:25
(1) 09:35-10:00 Research Trends for Fiscal Year 2020 in Technical Committee on Photonic Network
-- Control, Management, and Application --
Yojiro Mori (Nagoya Univ.), Kenji Ishii (Mitsubishi Electric Corp.), Masahiro Nakagawa (NTT), Motoharu Matsuura (UEC)
[updated]
(2) 10:00-10:25 Research Trends for Fiscal Year 2020 in Technical Committee on Photonic Network
-- System, Architecture, and Device --
Kenji Ishii (Mitsubishi Electric Corp.), Yojiro Mori (Nagoya Univ.), Motoharu Matsuura (UEC), Masahiro Nakagawa (NTT)
[updated]
  10:25-10:35 Break ( 10 min. )
Thu, Nov 11 PM 
10:35 - 10:40
  -  
Thu, Nov 11 PM 
10:40 - 11:55
(3) 10:40-11:05  
(4) 11:05-11:30  
(5) 11:30-11:55  
  11:55-13:00 Break ( 65 min. )
Thu, Nov 11 PM 
13:00 - 13:50
(6) 13:00-13:25 Structure modeling of silicon waveguide devices using nonlinear spectral broadening Tomoya Kurahashi, Masayuki Makino, Ryohei Kamikawa, Tsuyoshi Konishi (Osaka Univ.)
(7) 13:25-13:50 A Study on Routing Control Method in Distributed Control SDM-EON Sotaro Yokota, Ken-ichi Baba (Kogakuin Univ.)
  13:50-14:00 Break ( 10 min. )
Thu, Nov 11 PM 
14:00 - 15:25
(8) 14:00-14:25  
(9) 14:25-14:50  
(10) 14:50-15:15  
  15:15-15:25 Break ( 10 min. )
Thu, Nov 11 PM 
15:25 - 16:25
(11) 15:25-16:15 [Invited Talk]
Standardization Trends on Optical Transport Networks
[updated]
Noboru Yoshikane (KDDI Research)
  16:15-16:25 Break ( 10 min. )
Thu, Nov 11 PM 
16:25 - 17:15
(12) 16:25-17:15 [Invited Talk]
Power-saving Aware Optical Path Assignment Technologies for WDM-SDM Optical Transport Networks
Fumikazu Inuzuka (NTT), Toshifumi Nakamura, Hidefumi Noguchi, Shigeyuki Yanagimachi (NEC), Takafumi Tanaka, Yutaka Miyamoto (NTT)
Thu, Nov 11 PM 
17:15 - 17:20
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2021-09-23 14:06:47


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan